# SDR AALA950237

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 31073105
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING SHOP VISIT, FOUND HOLE IN EMERGENCY EVACUATION SLIDE AT LT BOTTOM CENTER AIR TUBE.  SLIDE INTRODUCED TO SHOP FOR REPAIR.  (W)
